MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s comes to the following conclusion: investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following description based on the current information of the complaint (quotation of the reporter): "end user of the device states that during ventilation, without warning, device went into safety ventilation.Device had to switched out for another." no further clinical signs, symptoms or conditions and no health consequences or impact, were reported.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion: it was reported that during ventilation, the hamilton-c6 ventilator switched into safety ventilation without prior warning, and the device was replaced by the end user.The event occurred on july 11, 2025, and the manufacturer became aware on july 14, 2025.Log file analysis showed repeated ¿check flow sensor tubing¿ alarms, followed by sensor failure mode and a high priority alarm ¿external flow sensor failed.¿ safety ventilation was initiated and a safety ventilation alarm was recorded.No ventilation stop occurred, and ambient condition did not occur at any time.The device was operating with software version 2.0.5.The most probable cause but not confirmed is linked software version 2.0.5 used.An update to software version 2.0.7 or higher, currently 2.0.11, is recommended.No patient harm was reported.No confirmation of the software update or the device¿s return to clinical use has been received.Case considered closed.
 
Additional Manufacturer Narrative
Corrected data: it was mistakenly mentioned hamiltion-c6 in the conclusion wording.The correct affected device is hamilton-c3: it was reported that during ventilation, the hamilton-c3 ventilator switched into safety ventilation without prior warning, and the device was replaced by the end user.The event occurred on july 11, 2025, and the manufacturer became aware on july 14, 2025.Log file analysis showed repeated ¿check flow sensor tubing¿ alarms, followed by sensor failure mode and a high priority alarm ¿external flow sensor failed.¿ safety ventilation was initiated and a safety ventilation alarm was recorded.No ventilation stop occurred, and ambient condition did not occur at any time.The device was operating with software version 2.0.5.The most probable cause but not confirmed is linked software version 2.0.5 used.An update to software version 2.0.7 or higher, currently 2.0.11, is recommended.No patient harm was reported.No confirmation of the software update or the device¿s return to clinical use has been received.Case considered closed.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key22793414
Report Number3001421318-2025-00750
Device Sequence Number15532491
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)190613(240)160005
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date02/24/2026
02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown